I stopped suddenly stopped suddenly when I noticed some weight gain and the muscle cramps are bad. I am not sure if it because I stopped suddenly or not.
16 Mar 2011
Sorry this question was not answered earlier for you.
It is ok for you to stop symbicort suddenly although you probably should have checked with your doctor first - he/she may have considered tapering.
You should inform your doctor of your decision to stop so that other asthma medicines can be prescribed instead.
Symbicort has a half life of around 17 hours - this is the time it takes for the amount of drug in your body to be reduced by half.
It could take around 6 or 7 days for the Symbicort to be out of your system after stopping treatment.
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How they adapted to the switch, and if they are concerned about the increased risk of asthma related deaths associated with Symbicort. My doctor just ...
1 answer • 7 Nov 2009
my son has has asthma for 10 years now and is now taking symbicort. It seems great but he has leg cramps a lot and lately he has been noticing his ...
1 answer • 15 Apr 2010
If they were effective, wouldn,t we be taking one or two. I am afraid of the long term effect. These drugs have so many side effects.
2 answers • 7 Jun 2011
Have used symbicort for two days, little to no change.
3 answers • 4 Apr 2013
But It's not thrush... I always rinse my mouth out after using my inhalers, usually with a large glass of water.. Previously I was on Seretide ...
2 answers • 13 Apr 2013